CAOSP abstracts, Volume: 36, No.: 2, year: 2006

Abstract: In this paper, error formulae for solving a hyperbolic form of Kepler's equation using the homotopy continuation method will be established for an arbitrary order of convergence m ≥ 2.

Full text version of this article in PostScript (600dpi) format compressed by gzip; or in PDF.

Back to:
CAOSP Vol. 36 No. 2 index
CAOSP archive main index
CAOSP main page
Astronomical Institute home page
Valid XHTML 1.0! Valid CSS!

Last update: May 30, 2006